# SDR DALA2018072704721

- Difficulty date: July 24, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,180 hours, 23,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD BUSHING/GIMBAL ON INBD FLAP OUTBD BALLSCREW AT LT WING. INBD BUSHING/GIMBAL ON INBD FLAP OUTBD BALLSCREW AT LT WING WAS REPLACED AND APLICABILITY WAS VERIFIED WITH IPC 27-51-11-01 ITEM 25.
